|thanks for nutella advice wth norvir
Apr 18, 2013
it seems to get down much better now I am having this problem. I have over 13 pills in the morning ,and about 11 at night. I have to crush them and get them down. My problem is I found yogurt helps me get it down but now I have started vomiting after I take it. Any ideas?
Response from Dr. Young
Hi and thanks for posting.
Good to hear that the Nutella trick worked.
Wow, that's a lot of pills. Alone, this would be good to discuss with your care provider to see if there is any way to decrease your pill burden.
I'm a bit unclear from your inquiry- was it that adding yogurt to the routine caused the vomiting? Could you simply stop the yogurt? If you're using the yogurt to help swallow the pills, you could try substituting apple sauce.
Good luck, BY
chlamydia with gonorrhea together
Worries and anxiety after pep.. Please help...
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.